# SDR ASAA2014061708254

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,231 hours, 8,312 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D00480
- Condition: Failed
- Location: Window Heat
- Part time: 52,418 hours, 19,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  THE R2 WINDOW OVERHEAT LIGHT ILLUMINATED AFTER SWITCHING WINDOW HEAT ON.  ACFT GROUNDED.  BITE OF WHCU SHOWS P5-9 MODULE FAULTS LAST 3 LEGS. DUPLICATED OVERHEAT LIGHT.    REPLACED P5-9 WINDOW AND PITOT HEAT MODULE REF 30-41-41. OPS CHECK NORMAL.
